Home » Frequently asked Questions on Health » Are these the symptoms of migraine?

Are these the symptoms of migraine?

Q: I am a 24 years old female. I have a blocked nose and a headache from the last 3 weeks. I have been prescribed Sebelium and Betacap for 1 month. According to my doctor, this is migraine. I am also having Diane 35 starting from this month. Please advise if these medicines are safe in this combination. Is it possible that this is just a mild sinustis due to nose block? I am also facing abdominal bloating in the morning. Could you advise me which is the best medicine to cure it?

A:Sebelium is the brand (trade) name; the name of the medicine it contains is called flunarizine. It is used to prevent the attacks of migraine. Betacap contains propranolol. It is also indicated in prevention of migraine attacks. However none of these medicines give relief when the attack has actually taken place i.e. in acute cases. Diane 35 is an oral contraceptive. All hormonal oral contraceptives can either precipitate migraine or make it worse; hence they should be avoided in patients of correctly diagnosed cases of migraine. Sinusitis and nose block are the most common causes of common headache and often confused with migraine. The abdominal bloating can be due to medicines being taken by you. Medicines for migraine should only be prescribed after correct diagnosis; otherwise they do more harm than good. In any case, it is rarely necessary to given two preventive agents together such as Sebelium and Betacap. Please have your disease correctly diagnosed by a competent, experienced doctor.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------